Some m-dimensional compacta admitting a dense set of imbeddings into $R^{2m}$
Fundamenta Mathematicae, Tome 133 (1989) no. 3, pp. 237-245
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Darryl McCullough 1 ; Leonard Rubin 1
@article{10_4064_fm_133_3_237_245,
author = {Darryl McCullough and Leonard Rubin},
title = {Some m-dimensional compacta admitting a dense set of imbeddings into $R^{2m}$},
journal = {Fundamenta Mathematicae},
pages = {237--245},
year = {1989},
volume = {133},
number = {3},
doi = {10.4064/fm-133-3-237-245},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-133-3-237-245/}
}
TY - JOUR
AU - Darryl McCullough
AU - Leonard Rubin
TI - Some m-dimensional compacta admitting a dense set of imbeddings into $R^{2m}$
JO - Fundamenta Mathematicae
PY - 1989
SP - 237
EP - 245
VL - 133
IS - 3
UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-133-3-237-245/
DO - 10.4064/fm-133-3-237-245
LA - en
ID - 10_4064_fm_133_3_237_245
ER -
%0 Journal Article
%A Darryl McCullough
%A Leonard Rubin
%T Some m-dimensional compacta admitting a dense set of imbeddings into $R^{2m}$
%J Fundamenta Mathematicae
%D 1989
%P 237-245
%V 133
%N 3
%U http://geodesic.mathdoc.fr/articles/10.4064/fm-133-3-237-245/
%R 10.4064/fm-133-3-237-245
%G en
%F 10_4064_fm_133_3_237_245
Darryl McCullough; Leonard Rubin. Some m-dimensional compacta admitting a dense set of imbeddings into $R^{2m}$. Fundamenta Mathematicae, Tome 133 (1989) no. 3, pp. 237-245. doi: 10.4064/fm-133-3-237-245
Cité par Sources :